# SDR SWIA202161808

- Difficulty date: August 7, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS GOUGES NOTED IN FUSELAGE UNDER RH VENTRAL FIN FAIRING STRUCTURAL ATTACHMENT.     (C-CHECK RO 10/22/2021)    REPAIRED NUMEROUS GOUGES IN FUSELAGE UNDER RH VENTRAL FIN FAIRING STRUCTURAL ATTACHMENT PER REO 690-53-00-465 REV. -- DATE 2021-09-03 . COMPLIED WITH 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS.
